query on lycopodiumhi,
currently i am taking homeopathic treatment for hypothyroidism with tsh 8.25. the doctor has given me lycopodium 30c for 30 days three times a day. now after 15 days i am feeling mild chest pain, mild abdomen pain, intestinal gas, belching, stool changes etc. is this due to medicine or should i stop taking this medicine?. is it safe to take medicine for 30 days? by how many days one should take this medicine? plz reply...
sanj8 on 2011-01-23
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.